MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TELE PACK X LED

KARL STORZ SE & CO. KG TELE PACK X LED
Model Number TP100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that no light output coming from the unit and thus the vitom telescope could not be used.Failure of the unit occurred right before an outpatient procedure.The case had to be postponed.The patient was not harmed.No negative impact in state of health reported.

Brand Name
TELE PACK X LED
Common Device Name
TELE PACK X LED
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key23960083
Report Number2020550-2025-02479
Device Sequence Number15814591
Product Code FET
UDI-Device Identifier04048551322925
UDI-Public04048551322925
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
Report Date (Section F) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTP100
Device Catalogue NumberTP100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/11/2025
Event Location Hospital
Date Report to Manufacturer01/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown